# SDR 95ZZZZ192

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1183
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT CARGO FUSELAGE STATION 1183 CIRCUMFERENTIAL 'T' FITTING AND STRINGER BADLY CORRODED AT STRINGER 29L.  REMOVED CORROSION ON FS 1183, OUT OF LIMTS (APPROX .080).  INSTALLED CHORD ANGLE REPAIR AS PER (A/E NR LBN-MLB DRAWING).  REMOVED AND REPLACED STRINGER 'T' FITTING AS PER SRM 51-10-1 PAR 4.  INSTALLED STRINGER SPLICE (APPROX 10 INCHES) AS PER SRM 53-10-3 THICKNESS .090.  TOTAL CYCLES 29,577.
